# SDR ASOA20131017257

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 35,014 hours, 26,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE LEFT AFT SKIN WAS FOUND TO BE CRACKED AROUND 3 FASTENERS AT FRAME 77 BETWEEN STRINGERS 4-5L.  MAINTENANCE REMOVED THE CRACKS AND PERFORMED A BUSHING REPAIR IAW EC5330-02825.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
